INTERACTIONS WITH ALL DRUGS, VACCINES AND TOXINS
When aspartame was news, Dr. H. J. Roberts in a press conference foretold that in 5 or 10 years we would have a global plague. And it was Dr. Roberts who declared Aspartame Disease to be a global plague and published the medical text in 2001, Aspartame Disease: An Ignored Epidemic, www.sunsentpress.com or 1 800 827 7991.
His chapter on drug interaction goes into Coumadin, Dilantin, antidepressants and other psychotropic agents, Inderal, Aldomet, hormones and insulin. He says aspartame interacts with all cardiac medication and even discusses drug reactions after the cessation of aspartame.
In his general considerations he discusses that aspartame may either reduce or potentiate drug action by various mechanisms. He lists a few of the possibilities.* Alteration of the blood proteins to which drugs attach.* Alteration of drug receptors on cell membranes.* Changes in the sites at which impulses are transmitted along nerves and to muscle.* Metabolic abnormalities in the elderly that are known to enhance their vulnerability to drug reactions (Weber l986). This problem increases in the case of persons taking multiple drugs ("polypharmacy") prescribed by several physicians.* Interference with drug action by amino acids and protein. An example is the erratic therapeutic effects when patients with parkinsonism who were controlled on levodopa began to use aspartame products. The antagonism of levodopa by dietary protein presumably reflects impaired transport from serum across the blood brain barrier by neutral amino acids (Pincus l986).Dr. Roberts also discusses Lidocaine (Xylocaine) which he says is an important drug used for local anesthesia and the treatment of ventricular arrhythmias in intensive care units. Alterations of its pharmacology by aspartame require study. He says: "Kim et al (l987) reported that the intraperitoneal administration of aspartame significantly reduced the 50% convulsion dose of lidocaine. They indicated that PKU patients and asymptomatic PKU heterozygotes may be more sensitive to the toxic effects of this and related local anesthetics."
Today Dr. Roberts explained: "An interaction should be suspect with virtually every drug if the patient is using aspartame."This goes along with Dr. James Bowen who says because aspartame damages the mitocondria of the cell it will interact with all drugs, and as a chemical hypersensitization agent will interact with vaccines, unsafe sweeteners like Splenda (sucralose, a chlorinated hydrocarbon) and toxins.
excerpt from Dr. Betty Martini